# SDR C7WA200600008

- Difficulty date: March 22, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: BACC10DU500Y
- Condition: Loose
- Location: Engine Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT AND BELL ILLUMINATED IN FLIGHT.  PERFORMED ENGINE SHUTDOWN AND RETURNED TO DEPARTURE.  INSPECTED ENGINE FOR LEAKS AND DAMAGE.  TIGHTENED CLAMPS ON BLEED AIR DUCTS AND REPOSITIONED FIRE LOOP IN PYLON.  RAN ENGINE OPERATIONAL CHECKS GOOD.  (K)
